# SDR SWIA2021080560095

- Difficulty date: May 10, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL LH ELEVATOR. COMPLY WITH TASK CARD 27-900-1004-SKY     (C-CHECK RO 8/1/2021)    REMOVED AND REINSTALLED LH ELEVATOR REF CRJ-200 AMM 27-34-01-400-801. COMPLIED WITH TASK CARD 27-900-1004-SKY. BOND CHECK GOOD. / SEE JOB 27770101 OP 436 MX TRANS #23111791 FOR OPS TEST DICREPANCY.
